Geometric Newton-Raphson methods for plane curves

Valasek Gábor and Sallai Levente and Jámbori András and Horváth Júlia: Geometric Newton-Raphson methods for plane curves.

[thumbnail of cscs_2012_056.pdf]
Cikk, tanulmány, mű

Download (25kB) | Preview
Item Type: Conference or Workshop Item
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2012
Volume: 8
Page Range: p. 56
Event Title: Conference of PhD students in computer science (8.) (2012) (Szeged)
Related URLs:
Uncontrolled Keywords: Matematika - előadáskivonat
Additional Information: Bibliogr.: 56. p.
Date Deposited: 2019. Oct. 22. 12:18
Last Modified: 2022. Nov. 08. 10:18

Actions (login required)

View Item View Item